Changes in Auditory Verbal Hallucination During Atypical Antipsychotic Treatment of Patients With Schizophrenia
|The safety and scientific validity of this study is the responsibility of the study sponsor and investigators. Listing a study does not mean it has been evaluated by the U.S. Federal Government. Read our disclaimer for details.|
|ClinicalTrials.gov Identifier: NCT00328952|
Recruitment Status : Completed
First Posted : May 24, 2006
Last Update Posted : September 16, 2009
|Condition or disease|
Auditory verbal hallucinations (AVH), meaning the experience of hearing voices, occur in 60-75% of patients with schizophrenia. Patients experiencing persistent AVH tend to be interrupted in their daily routines and have trouble keeping regular jobs due to the intrusiveness or abusive contents of voices. In addition, auditory hallucinations are reported to remain even after disappearance of other psychotic symptoms in many patients with schizophrenia spectrum disorders after treatment with typical antipsychotics.
The study involves detailed phenomenological assessments of AVH and other psychotic symptoms, as well as side effects of atypical antipsychotics.
|Study Type :||Observational|
|Actual Enrollment :||40 participants|
|Observational Model:||Case Control|
|Official Title:||Naturalistic Multicenter Study of Changes in Auditory Verbal Hallucination During Atypical Antipsychotic Treatment of Schizophrenia|
|Study Start Date :||August 2004|
|Primary Completion Date :||August 2008|
|Study Completion Date :||August 2008|
To learn more about this study, you or your doctor may contact the study research staff using the contact information provided by the sponsor.
Please refer to this study by its ClinicalTrials.gov identifier (NCT number): NCT00328952
|Korea, Republic of|
|Seoul National University Hospital|
|Seoul, Korea, Republic of, 110-744|
|Study Director:||Jong-Hoon Kim, MD, PhD||Gachon University Gil Medical Center|
|Study Director:||Jung Seo Yi, MD, PhD||Hallym University Medical Center|